Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 1, Pages 71-81
http://dx.doi.org/10.1155/S1048953302000072

Investigation of interval stability of linear systems of neutral type of Lyapunov function method

Kiev University, Complex System Simulation Department, Vladimirskay 64, Kiev-33 01033, Ukraine

Received 1 January 1997; Revised 1 March 1999

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Denis Ya. Khusainov, “Investigation of interval stability of linear systems of neutral type of Lyapunov function method,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 1, pp. 71-81, 2002. https://doi.org/10.1155/S1048953302000072.